# SDR 71AA20190913001

- Difficulty date: September 11, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N889TA
- Make and model: Cessna 525
- Aircraft serial: 5250823
- Aircraft time: 1,055 hours, 748 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE366316HO152
- Condition: Ruptured
- Location: Zone 400
- Part time: 1,054 hours, 748 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KMOT, I COMPLETED THE AFTER TAKEOFF CHECKS AND WAS GIVEN A DIRECT COURSE TO MY FIRST WAYPOINT ON MY FLIGHT PLAN TO KBJC BY ATC. AFTER TURNING ON COURSE AND CLIMBING FOR ABOUT 2 MINUTES, I NOTICED THE HYD LOW FLOW R & L WARNING CAS MESSAGE ILLUMINATED. I GOT OUT THE EMERGENCY/ABNORMAL CHECKLIST AND FOUND THAT IT INDICATED A TOTAL HYDRAULIC FAILURE, POSSIBLY BOTH PUMPS. I LEVELED THE AIRCRAFT AND SLOWED THE AIRSPEED TO TEST IF ANY OF THE HYDRAULICALLY ACTUATED EQUIPMENT WAS FUNCTIONAL AND FOUND THAT ALL WERE INOPERATIVE. (FLAPS, SPEED BRAKES, AND LANDING GEAR). I INFORMED KMOT APPROACH CONTROL THAT I HAD A TOTAL HYDRAULICS SYSTEMS FAILURE AND WOULD BE RETURNING TO THE AIRPORT FOR LANDING. I THEN FOLLOWED AND EXECUTED THE ITEMS FOR A HYDRAULIC FAILURE ON THE CHECKLIST INCLUDING AN EMERGENCY EXTENSION OF THE LANDING GEAR AND SPEEDS AND PROCEDURES FOR A NO FLAP LANDING BACK AT KMOT. I INFORMED ATC THAT I WANTED TO PERFORMED AN ILS APPROACH TO THE LONGEST RUNWAY WHICH WAS RUNWAY 31AND RECEIVED VECTORS FOR THE APPROACH AND LANDING AT KMOT. THE APPROACH AND LANDING OCCURRED WITHOUT FURTHER ISSUES. *(AS REPORTED)
